# SDR RRXA991365

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Ws 129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LEFT WING, INTERCOSTAL TOP CUP BETWEEN LEFT WING NR 2 AND NR 3 SPOILERS AT STA XW 129.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLERS IAW DC8 SRM 57-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
